MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE BANTAM ACET CUP 44MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE BANTAM ACET CUP 44MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-20-044
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 01/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed 3 years ago (the date was unknown) via tha.It was reported that the revision surgery was scheduled on (b)(6) 2020 by replacing the cup (p/n: unknown) and the insert (p/n: unknown) due to loosening of implants of cup side.According to infection¿s examination outcome was positive, there was suspicion of osteolysis.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
PINNACLE BANTAM ACET CUP 44MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10155152
Report Number1818910-2020-13810
Device Sequence Number11367828
Product Code LPH
UDI-Device Identifier10603295009580
UDI-Public10603295009580
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K000306
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-20-044
Device Catalogue Number121720044
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN MAR ETO NEUT 28IDX44OD; UNKNOWN HIP FEMORAL HEAD; UNKNOWN HIP FEMORAL STEM; UNKNOWN HIP IMPLANT (SCREW); PINN MAR ETO NEUT 28IDX44OD; UNKNOWN HIP FEMORAL HEAD; UNKNOWN HIP FEMORAL STEM; UNKNOWN HIP IMPLANT (SCREW)
Outcome Attributed to Adverse Event Required Intervention;